# SDR Z5FA120510N428CS1

- Difficulty date: December 5, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N428CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0165
- Aircraft time: 3,208 hours, 2,283 cycles
- Engine: Wilint FJ443A
- Engine time: 3,101 hours, 2,212 cycles
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 77690
- Part serial: CL6APU0516
- Condition: Defective
- Location: Lt Engine
- Part time: 3,101 hours, 2,212 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

DESCENDING ENROUTE, CREW PULLED BACK BOTH THROTTLES TO FLIGHT IDLE AND THE LT ENGINE ROLLED BACK AND SHUT DOWN.  AFTER GOING THROUGH AFM CHECK LIST CREW ATTEMPTED AN UNSUCCESSFUL RESTART, AT 24,00 FT. AT 15,000 FT A WINDMILL RESTART WAS SUCCESSFUL AND ATC GAVE ACFT DIRECT FCM AND DECLARED AN EMERGENCY. ACFT LANDED WITHOUT INCIDENT. EMERGENCY PERSONNEL AND EQUIPMENT WAS STANDING BY, BUT DID NOT DEPLOY.AFTER TROUBLESHOOTING, DETERMINED THE FUEL DELIVERY UNIT WAS AT FAULT.  LT ENGINE FUEL DELIVERY UNIT WAS REPLACED.  ACFT WAS GROUND RUN SATISFACTORILY AND AN OPS FLIGHT CHECK WAS PERFORMED SUCCESSFULLY.  ACFT WAS RETURNED TO SERVICE.
